# SDR 07FDEA02172

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,323 hours, 19,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57661002218
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD BONDING REPAIR LT AILERON LOWER SKIN T/E WITH NEW DELAMINATION REPAIR PERFORMED BY METAL SKINNED HONEYCOMB PATCH REPAIR IAW SRM 51-77-12 PB 200 PARA 4.
